| Catalog Number |
00885100206 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Functional testing found the hose made a hissing noise and was leaking air.Review of the device history record identified no deviations or anomalies during manufacturing.The event is confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: united kingdom.
Event or Problem Description
It was reported that during surgery there was a hole in the air hose.There was no patient impact and there was a delay of 5-10 minutes.An alternate device was utilized to complete the procedure.During product evaluation it was found that the hose was hissing and leaking air.Due diligence is complete and there is no additional information available.There was no adverse event associated with the malfunction.